# SDR QXEA2019122300470

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,130 hours, 30,200 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON ROLLING ONTO THE RUNWAY FOR TAKEOFF, "RA1 FAIL" WAS ANNUNCIATION ON THE ED. TAKEOFF ABORTED. REMOVED FROM SERVICE. SYSTEM PLACED ON MEL. CLEARED BY PERFORMING Q400 FIM 34-44-00-810-809. NO PRESENT FAULTS, PERFORMED RA1 TRANSCEIVER OPS TEST REF Q400 MTC 6344401. OPS TEST GOOD, NO FAULTS OR DEFECTS NOTED. A/C IS CAT III, COCKPIT PLACARD READS CAT III, MTX CTRL 46053 NOTIFIED, CLEAR MEL, PLACAREDS REMOVED, C/B PUSHED IN. RETURNED TO SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
